Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suggest treatment for itchy bumps on the body

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4127 Questions
Question
I have already submitted my question to you. Red rash sounds like my symptoms, though it is not Red unless rubbed, aggravated. Clear bumps that get larger, very itchy. I try not to scratch or rub, but the itching is intolerable.
Fri, 27 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Prof. Kunal Saha 7 hours later
Brief Answer:
Please upload an image

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. The rashes could be due to a number of reasons. I would request you to upload image of the affected areas. It will help me to evaluate the condition. An allergic component could be present (responsible for the itchiness) and taking some antiallergic like cetirizine or benadryl (or possibly better ones like fexofenadine or loratidine which are prescription medicines) should help. You could also apply some emollient like calamine lotion or some moisturizer like aloe vera lotion.

It might take a few days to recover and so you need to be patient.

I would await your response based on which I will guide you further. Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor